MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS ANTI-HCV II; HEPATITIS C ANTIBODY ASSAY

ROCHE DIAGNOSTICS ELECSYS ANTI-HCV II; HEPATITIS C ANTIBODY ASSAY
Catalog Number 08837058190
Medical Device Problem Codes False Positive Result (1227); Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/01/2025
Type of Reportable Event Malfunction
Event or Problem Description
The initial reporter stated they received discrepant results for one patient sample tested with elecsys anti-hcv ii on a cobas e 801 analytical unit and an unknown roche analyzer.The sample was initially rested on the customer's e 801 analyzer, resulting in an anti-hcv value of 53 coi (reactive).The sample was sent to another laboratory for testing on an unknown device and it resulted in an anti-hcv value of 0.6 coi.The sample was repeated on the customer's e 801 anlayzer on (b)(6) 2025, resulting in an anti-hcv value of 59 coi (reactive).The sample was provided for investigation where it was tested on an unknown roche device on (b)(6) 2025, resulting in anti-hcv values of 62.3 coi (reactive) and 62.6 coi (reactive).During investigations, the sample was also tested using an unknown clia method, resulting in an anti-hcv value of 0.69 s/co (non-reactive).
 
Additional Manufacturer Narrative
The serial number of the e 801 analyzer is: (b)(6).The serial number of the other roche analyzer was requested, but not provided.The investigation is ongoing.
 
Additional Manufacturer Narrative
The patient sample was tested using the fujirebio hcv score method, and the result was indeterminate (1+ ns3 band).It cannot be determined which result is correct due to the indeterminate immunoblot result.False reactive results may occur in elecsys anti-hcv ii as the assay has a specificity of < 100%.For diagnostic purposes, the results should always be assessed in conjunction with the patient¿s medical history, clinical examination, and other findings.The elecsys anti-hcv ii assay performs within specification.

Brand Name
ELECSYS ANTI-HCV II
Common Device Name
HEPATITIS C ANTIBODY ASSAY
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250
MDR Report Key23643673
Report Number1823260-2025-04818
Device Sequence Number15985740
Product Code MZO
UDI-Device Identifier07613336166994
UDI-Public07613336166994
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K221693
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2026
Device Catalogue Number08837058190
Device Lot Number86700401
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 11/05/2025
Supplement Date Received by Manufacturer11/25/2025
Initial Report FDA Received Date11/25/2025
Supplement Report FDA Received Date12/16/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown